Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    what is wrong with me?
    avatar
    gigisgram posted:
    in the last week i've had the weirdest symptoms. i've been dizzy at first than nodding off (passing out) throwing up, stiff, went to the er blood pressue 200/100 my normal 100/60 they thought a side effect from a new med i was taking but my symptoms haven't changed. gotten worse. i'm drooling a little and i'm blurry in my right eye. not sure what to do. very emotional and feel so out of sorts. this isn't like me at all. i'm crying and yelling and not myself at all. my family thinks i've lost it. please help.
    Reply
     
    avatar
    Richard C Senelick, MD responded:
    Unfortunately is difficult to tell what is going on without more information and examining you. Did you stop taking the new medication? The Emergency Room is a good place for emergencies, but is not the best place to work out complicated problems. Do you have a family doctor? If not, I would try and get an appointment with an Internist to sort thru your problems. Try and get a copy of all the tests that were done in the emergency room, so the doctor can look at them. If you cannot find a doctor and are still having problems, you can go back to the ER, tell them to take another look. They also might be able to suggest a doctor who is taking new patients.

    Good Luck
    After your stroke you may be experiencing a new normal, but remember what George Eliot said- It is never too late to be what you might have been. You still can achieve new goals.


    Helpful Tips

    Stroke and brain hemorrhage
    My mom 68 had a stroke/hemorrhage 22 days before and released from hospital and move to rehab now. She is not responding very well but ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.